No Cover Image

Journal article 748 views

Products of linear maps on bialgebras, with applications to left Hopf algebras and Hopf algebroids

E. J Beggs, E. J Taft, Edwin Beggs Orcid Logo

Pages: 3511 - 3523

Swansea University Author: Edwin Beggs Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1080/00927870600796102

Published: 2006
URI: https://cronfa.swan.ac.uk/Record/cronfa1607
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T11:47:51Z
last_indexed 2018-02-09T04:29:00Z
id cronfa1607
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2011-10-01T00:00:00.0000000</datestamp><bib-version>v2</bib-version><id>1607</id><entry>2011-10-01</entry><title>Products of linear maps on bialgebras, with applications to left Hopf algebras and Hopf algebroids</title><swanseaauthors><author><sid>a0062e7cf6d68f05151560cdf9d14e75</sid><ORCID>0000-0002-3139-0983</ORCID><firstname>Edwin</firstname><surname>Beggs</surname><name>Edwin Beggs</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2011-10-01</date><deptcode>SMA</deptcode><abstract></abstract><type>Journal Article</type><journal></journal><volume></volume><journalNumber></journalNumber><paginationStart>3511</paginationStart><paginationEnd>3523</paginationEnd><publisher/><placeOfPublication/><issnPrint/><issnElectronic/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2006</publishedYear><publishedDate>2006-12-31</publishedDate><doi>10.1080/00927870600796102</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2011-10-01T00:00:00.0000000</lastEdited><Created>2011-10-01T00:00:00.0000000</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>E. J</firstname><surname>Beggs</surname><order>1</order></author><author><firstname>E. J</firstname><surname>Taft</surname><order>2</order></author><author><firstname>Edwin</firstname><surname>Beggs</surname><orcid>0000-0002-3139-0983</orcid><order>3</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2011-10-01T00:00:00.0000000 v2 1607 2011-10-01 Products of linear maps on bialgebras, with applications to left Hopf algebras and Hopf algebroids a0062e7cf6d68f05151560cdf9d14e75 0000-0002-3139-0983 Edwin Beggs Edwin Beggs true false 2011-10-01 SMA Journal Article 3511 3523 31 12 2006 2006-12-31 10.1080/00927870600796102 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2011-10-01T00:00:00.0000000 2011-10-01T00:00:00.0000000 College of Science Mathematics E. J Beggs 1 E. J Taft 2 Edwin Beggs 0000-0002-3139-0983 3
title Products of linear maps on bialgebras, with applications to left Hopf algebras and Hopf algebroids
spellingShingle Products of linear maps on bialgebras, with applications to left Hopf algebras and Hopf algebroids
Edwin Beggs
title_short Products of linear maps on bialgebras, with applications to left Hopf algebras and Hopf algebroids
title_full Products of linear maps on bialgebras, with applications to left Hopf algebras and Hopf algebroids
title_fullStr Products of linear maps on bialgebras, with applications to left Hopf algebras and Hopf algebroids
title_full_unstemmed Products of linear maps on bialgebras, with applications to left Hopf algebras and Hopf algebroids
title_sort Products of linear maps on bialgebras, with applications to left Hopf algebras and Hopf algebroids
author_id_str_mv a0062e7cf6d68f05151560cdf9d14e75
author_id_fullname_str_mv a0062e7cf6d68f05151560cdf9d14e75_***_Edwin Beggs
author Edwin Beggs
author2 E. J Beggs
E. J Taft
Edwin Beggs
format Journal article
container_start_page 3511
publishDate 2006
institution Swansea University
doi_str_mv 10.1080/00927870600796102
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2006-12-31T03:13:26Z
_version_ 1737024032734183424
score 10.916552